# SDR 9718329882

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670MC
- Make and model: Doug DC-9-51
- Aircraft serial: 46759
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND TAILCONE EMERGENCY LIGHTS INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERIES.  OPERATIONAL CHECK GOOD.
